N-compactness and shape
dc.contributor.author | Alonso Morón, Manuel | |
dc.date.accessioned | 2023-06-20T16:54:09Z | |
dc.date.available | 2023-06-20T16:54:09Z | |
dc.date.issued | 1991-10 | |
dc.description.abstract | In this paper we prove that two N-compact spaces are homeomorphic if and only if they have the same shape. We also obtain a result concerning shape domination, and finally we give an answer to the problem of components in shape theory. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/15677 | |
dc.identifier.citation | Alonso Morón, M. «ℕ-Compactness and Shape». Proceedings of the American Mathematical Society, vol. 113, n.o 2, octubre de 1991, p. 545. DOI.org (Crossref), https://doi.org/10.2307/2048541. | |
dc.identifier.doi | 10.2307/2048541 | |
dc.identifier.issn | 0002-9939 | |
dc.identifier.officialurl | https//doi.org/10.2307/2048541 | |
dc.identifier.relatedurl | http://www.jstor.org/stable/2048541 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57379 | |
dc.issue.number | 2 | |
dc.journal.title | Proceedings of the American Mathematical Society | |
dc.language.iso | eng | |
dc.page.final | 550 | |
dc.page.initial | 545 | |
dc.publisher | American Mathematical Society | |
dc.rights.accessRights | restricted access | |
dc.subject.cdu | 515.122.536 | |
dc.subject.cdu | 515.143 | |
dc.subject.keyword | N-compactness | |
dc.subject.keyword | Shape | |
dc.subject.ucm | Topología | |
dc.subject.unesco | 1210 Topología | |
dc.title | N-compactness and shape | en |
dc.type | journal article | |
dc.volume.number | 113 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 95bd8189-3086-4e0f-94f6-06dee8c8f675 | |
relation.isAuthorOfPublication.latestForDiscovery | 95bd8189-3086-4e0f-94f6-06dee8c8f675 |
Download
Original bundle
1 - 1 of 1